# SDR SWAA2022040888503

- Difficulty date: March 27, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING SEAL DEPRESSOR FROM FSD SURROUND STUB FRAME; NOTICED SEAL DEPRESSOR IS CRACKED AT BS294 RBL55 WL255. UPON REMOVING SEAL DEPRESSOR FROM FSD SURROUND STUB FRAME NOTICED SEAL DEPRESSOR IS CRACKED AT BS294 RBL55 WL255. / [01] UPON INVESTIGATION; THERE IS NO ALLOWABLE DAMAGE AND PART WILL BE REPLACE IAW SRM 51-40-02-0G-0 STEP 9.;[02] RECEIVED A NEW SEAL DEPRESSOR; PO 861999; LOCATED HOLES; DRILLED; AND DEBURRED IAW SRM 51-40-05; BOEING DWG 141A8370. ALSO; OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2;[04] INSTALLED A SEAL DEPRESSOR AT BS294 RBL55 WL255 IAW SRM 51-40-02; AND BOEING DWG 141A8370;[05] VERIFIED CORRECTIVE ACTION #4
